# SDR DXTA2020100404167

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 13,313 hours, 10,357 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 702346005001
- Part serial: 04041036
- Condition: Sparks
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AT APPROXIMATELY FL200, I NOTICED THE FIRST OFFICERS SIDE PFD WENT BLACK.  WITHIN A SECOND, I SAW POOF OF SMOKE COME FROM BEHIND THE DASH TOWARDS THE FLOOR, ACCOMPANIED WITH SPARKS AND A LITTLE BIT OF ASH.  THE PFD THEN CAME BACK ON AND OPERATED NORMAL FOR THE SHORT REMAINDER OF THE FLIGHT.  PIC OF ASH ON FLOOR ATTACHED.  INSPECTED ALL WIRING AND STRUCTURE IN THE AREA FOR HEAT/SPARK DAMAGE.  NO DEFECTS NOTED.  REMOVED AND REPLACED DISPLAY UNIT.  PN 7023460-05001 SN 04041036.
